HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
北海道大学地球物理学研究報告 = Geophysical bulletin of Hokkaido University >
第22号 >

7.地震の時間的分布に関連する諸問題(その2) : 地震発生の定常性と偶然性について

Files in This Item:
22_p95-108.pdf591.37 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: 7.地震の時間的分布に関連する諸問題(その2) : 地震発生の定常性と偶然性について
Other Titles: 7.Some Problems of the Distribution of Earthquakes in Time(Part 2)
Authors: 宇津, 徳治1 Browse this author
Authors(alt): UTSU, Tokuji1
Issue Date: 30-Aug-1969
Publisher: 北海道大学理学部地球物理学教室
Journal Title: 北海道大学地球物理学研究報告
Journal Title(alt): Geophysical bulletin of the Hokkaido University
Volume: 22
Start Page: 95
End Page: 108
Type: bulletin (article)
Appears in Collections:北海道大学地球物理学研究報告 = Geophysical bulletin of Hokkaido University > 第22号

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University